GENERIC NAME & AMOUNT
Each 1ml contains:
Pseudoephedrine HcL 25 mg.
Carbinoxamine maleate 2 mg.
PACK SIZES
Oral Drops:
Bottle 15 Ml
INDICATIONS
- Relief of the nasal congestion, runny nose, sneezing, itching of nose or throat & itchy watery eyes due to common cold, hay fever or other upper respiratory allergies.